“Meysam Alishahi”

Tel:  (+98-233) 2392204

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2015 - 2021
(till March 20, 2021))

Non IPM Affiliations

Assistant Professor of Shahrood University

Related Papers

1. M. Alishahi (Joint with F. Meunier)
Topological bounds for graph representations over any field
SIAM J. Discrete Math. 35 (2021), 91-104  [abstract]
2. M. Alishahi
A generalization of Gale's lemma
J. Graph Theory 88 (2018), 337-346  [abstract]
3. M. Alishahi
On the random version of the Erdos matching conjecture
Discrete Appl. Math. (Accepted) [abstract]
4. M. Alishahi (Joint with H. Hajiabolhassan)
Chromatic number via Turan number
Discrete Math. 340 (2017), 2366-2377  [abstract]
scroll left or right